A non-commutative Bertini theorem

  • Jørgen Vold Rennemo

    University of Oslo, Norway
  • Ed Segal

    University College London, UK
  • Michel Van den Bergh

    Universiteit Hasselt, Diepenbeek, Belgium
A non-commutative Bertini theorem cover

A subscription is required to access this article.


We prove a version of the classical ‘generic smoothness’ theorem with smooth varieties replaced by non-commutative resolutions of singular varieties. This in particular implies a non-commutative version of the Bertini theorem.

Cite this article

Jørgen Vold Rennemo, Ed Segal, Michel Van den Bergh, A non-commutative Bertini theorem. J. Noncommut. Geom. 13 (2019), no. 2, pp. 609–616

DOI 10.4171/JNCG/334